Title: Total least squares methods
Authors: Markovsky, I ×
Sima, Diana
Van Huffel, Sabine #
Issue Date: 2010
Publisher: Wiley
Series Title: WIREs Computational Statistics vol:2 issue:2 pages:212-217
ISSN: 1939-5108
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science